Coupled fixed point on ordered cone metric spaces with application in integral equations

Document Type: research paper

Authors

1 Department of Basic Sciences, Islamic Azad University, Semnan Branch, Semnan, Iran

2 Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran

Abstract


Our theorems are on ordered cone metric spaces which are not necessarily normal. In the end, we describe the application of the main results in the integral equation.
Although Du in [W‎. ‎S‎. ‎Du‎, ‎A note on cone metric fixed point theory and its equivalence‎, ‎Nonlinear Analysis‎, ‎72(2010) 2259-2261.]‎, ‎showed that the fixed point results in the setting of cone metric spaces in which linear contractive conditions appear‎, ‎can be reduced to their respective results in the metric setting‎, ‎but it has been shown in the papers [W‎. ‎S‎. ‎Du, New cone fixed point theorems for nonlinear multivalued maps with their applications‎, ‎Applied Mathematic Letters,‎24(2011) 172-178.] and [S‎. ‎Jankovic‎, ‎Z‎. ‎Kadelburg‎, ‎S‎. ‎Radenovic‎, ‎On cone metric spaces‎: ‎A survey‎, ‎Nonlinear Analysis‎, ‎74(2011) 2591-2601‎.] ‎when‎, cone metric spaces are non-normal‎, the results may not hold‎.The results from our paper belong to this category‎.

Keywords


Article Title [Persian]

نقطه ثابت دوتایی در فضاهای متریک مخروطی مرتب و کاربرد آن در معادلات انتگرال

Authors [Persian]

  • سمانه قدس 1
  • مجید اسحاقی گرجی 2
1 استادیار، گروه علوم پایه، دانشکده فنی و مهندسی، واحد سمنان، دانشگاه آزاد اسلامی، سمنان، ایران
2 استاد، گروه ریاضی، دانشکده ریاضی آمار و علوم کامپیوتر، دانشگاه سمنان، سمنان، ایران
Abstract [Persian]

ستند پرداخته و سپس یکتایی این نقاط ثابت دوتایی را تحت شرایطی اثبات می نماییم. در قضایای مذکور فضاهای متریک مخروطی مرتب، لزوما نرمال نیستند؛ و در پایان به بیان کاربردی از نتایج اصلی در معادله انتگرال می پردازیم. با وجود آنکه دوو در مقاله
[W‎. ‎S‎. ‎Du‎, ‎A note on cone metric fixed point theory and its equivalence‎, ‎Nonlinear Analysis‎, ‎72(2010) 2259-2261.]
نشان داد که نتایج نقطه ثابت در فضاهای متریک مخروطی دارای خاصیت انقباض خطی در فضاهای متریک برقرار است، اما دوو در مقاله
[W‎. ‎S‎. ‎Du, New cone fixed point theorems for nonlinear multivalued maps with their applications‎, ‎
Applied Mathematic Letters‎,‎24(2011)172-178]
و همچنین جانکوویچ و همکاران در مقاله
[S‎. ‎Jankovic‎, ‎Z‎. ‎Kadelburg‎, ‎S‎. ‎Radenovic‎, ‎On cone metric spaces‎: ‎A survey‎, ‎Nonlinear Analysis, ‎74(2011) 2591-2601‎. ]
ثابت کردند که هرگاه فضاهای متریک مخروطی غیر نرمال باشند، قضایای فضای متریک ممکن است برقرار نباشند. نتایج این مقاله به این دسته از فضاها اختصاص دارد.
در این مقاله ابتدا به اثبات برخی از قضایای نقطه ثابت دوتایی در فضاهای متریک مخروطی مرتب جزئی بر نگاشت­هایی که دارای خاصیت یکنوای آمیخته هستند پرداخته و سپس یکتایی این نقاط ثابت دوتایی را تحت شرایطی اثبات می­نماییم. در قضایای مذکور فضاهای متریک مخروطی مرتب، لزوماً نرمال نیستند؛ و در پایان به بیان کاربردی از نتایج اصلی در معادله انتگرال می­پردازیم. با وجود آنکه دوو در مقاله
[W. S. Du, A note on cone metric fixed point theory and its equivalence, Nonlinear Analysis, 72(2010) 2259-2261.]
نشان داد که نتایج نقطه ثابت در فضاهای متریک مخروطی دارای خاصیت انقباض خطی در فضاهای متریک برقرار است، اما دوو در مقاله
[W. S. Du, New cone fixed point theorems for nonlinear multivalued maps with their applications, Applied Mathematic Letters,24(2011)172-178]
و همچنین جانکوویچ و همکاران در مقاله
[S. Jankovic, Z. Kadelburg, S. Radenovic, On cone metric spaces: A survey, Nonlinear Analysis, 74(2011) 2591-2601. ]
ثابت کردند که هرگاه فضاهای متریک مخروطی غیرنرمال باشند، قضایای فضای متریک ممکن است برقرار نباشند. نتایج این مقاله به این دسته از فضاها اختصاص دارد.
 

Keywords [Persian]

  • نقطه ثابت دوتایی
  • فضاهای متریک مخروطی
  • ترتیب جزئی
  • معادله انتگرال

 

[1]. A. Razani, V. Parvaneh, On Generalized Weakly-Contractive Mappings in Partially Ordered-Metric Spaces, Abstract and Applied Analysis, 2012 (2012), Article ID 701910, 18 pages.

 

[2]. R. J. Shahkoohi, A. Razani, Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric space, Journal of Inequalities and Applications, 2014:373 (2014).

 

[3]. A. Abkar, M.  Gabeleh, Best proximity points for cyclic mappings in ordered metric spaces, Journal of Optimization Theory and Applications, 150(1)(2011) 188–193.

 

[4]. A. Abkar, B. S. Choudhury, Fixed point result in partially ordered metric spaces using weak contractive inequalities, Facta Universitatis, Series: Mathematics and Informatics, 27(1) (2012) 1–11.

 

[5]. M. E. Gordji, H. Habibi, Fixed point theory in generalized orthogonal metric spaces, Journal of Linear and Topological Algebra, 06(03) (2017) 251-260.

 

[6]. M. E. Gordji, Y. J. Cho, S. Ghods, M. Ghods, M. H. Dehkordi, Coupled fixed-point theorems for contractions in partially ordered metric spaces and applications, Mathematical Problems in Engineering, 2012 ( 2012), Article ID 150363, 20 pages.

 

[7]. J. J. Nieto, R. Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets andapplications to ordinary differential equations, Order 22 (2005) 223-239.

 

[8]. M. Paknazar, M. E. Gordji, M. De. La Sen, S. M. Vaezpour, N-fixed point theorems for nonlinear contractions in partially ordered metric spaces, Fixed Point Theory and Applications, 2013:111(2013).

 

[9]. R. Saadati, S. M. Vaezpour, P. Vetro, B. E. Rhoades, Fixed point theorems in generalized partially ordered G-metric spaces, Mathematical and Computer Modelling,52(5–6) (2010) 797-801.

 

[10]. M. E. Gordji, M. B. Ghaemi, B. Alizadeh, A fixed point approach to super stability of generalized derivations on non-Archimedean Banach algebras, International Journal of Geometric Methods in Modern Physics 8 (07) (2011) 1611-1625.

 

[11]. M. B. Ghaemi, B. Lafuerza- Guillen, A. Razani, A common fixed point for operators in probabilistic normed spaces, Chaos, Solitons & Fractals, 40 (3) (2009) 1361-1366.

 

[12]. L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mapping, Journal of Mathematical Analysis and Applications, 332(2007) 1468-1476.

 

[13]. W. S. Du, A note on cone metric fixed point theory and its equivalence, Nonlinear Analysis. 72(2010) 2259-2261.

 

[14]. F. Khojasteh, Z. Goodarzi, A. Razani, Some fixed point theorems of integral type contraction in cone metric spaces, Fixed Point Theory and Applications, 2010:189684(2010).

 

[15]. W‎. ‎S‎. ‎Du‎, ‎A note on cone metric fixed point

Theory and its equivalence‎, ‎Nonlinear Analysis‎,

‎72(2010) 2259-2261.

 

[16]. W. S. Du, New cone fixed point theorems for nonlinear multi valued maps with their applications, Applied Mathematic Letters, 24(2011) 172-178.

 

[17]. S. Jankovic, Z. Kadelburg, S. Radenovic, On cone metric spaces: A survey, Nonlinear Analysis, 74(2011) 2591-2601.

 

[18]. I. Altun, B. DamjanovC, D. Djoric C, Fixed point and common fixed point theorems on ordered cone metric spaces, Applied Mathematics Letters. 23 (2010) 310-316.

 

[19]. W. Shatanawi, Partially ordered cone metric spaces and coupled fixed point results, Computer and Mathematics with Applications. 60(2010) 2508-2515.

 

[20]. T. G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis, 65(2006) 1379-1393.